# SDR ABXA20140604188

- Difficulty date: June 4, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140VB114
- Aircraft time: 54,136 hours, 39,929 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 148T312068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE APU INLET, FOUND BOTH THE UPPER & LOWER ANGLES WHERE THE SKIN ATTACHES TO BE CORRODED.  R & R UPPER & LOWER ANGLES IAW SRM 51-40-02 PAR 7.  CORRODED, PN 148T3120-68 & 148T3120-69, PART NAME SUPPORT ANGLE, SN NSN, BS LOCATION 1725.5 TO 1750, STRINGER & WS LOCATION 5R TO 7R.  ACFT WAS GNDED.
